Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

After Oral Contraceptives

I have been off oral contraceptives for 3 months now. I know that oral contraceptives control hormones. Is it normal to have an increase of vaginal discharge after stop taking oral contraceptives?

Answer Question
 
Anonymous

Asked by Anonymous at 10:20 PM on Oct. 9, 2008 in Health

Answers (1)
  • whatever your body is doing, it's normalizing. if your body naturally makes a lot of cervical mucous (CM), the pill could have been suppressing it. also, you should see during ovulation an increase or change in your CM. this is a great way to track your ovulation, either for natural BC or TTC. ovulation CM is usually more abundant, and it tends to have a stretchy consistancy, sort of like egg whites. as long as your discharge isn't yellow, green, or foul smelling, and you arne't itching or burning, it should be fine. if it's bothering you, a panty liner will help.
    teri4lance

    Answer by teri4lance at 10:26 PM on Oct. 9, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.